| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was an insert failure.There is no additional information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).G2: foreign: mexico.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 b5 d9 g3 g6 h11.
Event or Problem Description
It was reported that there was an insert failure.The correct surgical technique was utilized and there was no impact to the patient.The surgery was completed using another device.There is no additional information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified no visible damage to the spherical radius of the device.There were indentations visible on the scallops.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.The complaint cannot be confirmed.Although a video of the incident was provided, due to the filming angle, it is unable to confirm if the device was able to be assembled.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no update to the prior event description provided.